# SDR 2013FA0000183

- Difficulty date: March 13, 2013
- Submitted: March 20, 2013
- Operation: General aviation
- Aircraft: N204JH
- Make and model: Cessna T206H
- Aircraft serial: T20608638
- Aircraft time: 215 hours
- Engine: Lyc AEIO360A1A
- Engine time: 215 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5006
- Part serial: PKN017FP
- Condition: Defective
- Location: Engine Fuel
- Part time: 214 hours, 100 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ENGINE WILL NOT PERFORM PROPERLY DURING ENGINE START AND IDLE OPERATION. INSTALLED (4 DEFECTIVE NEW ENGINE DRIVEN FUEL PUMPS (PN 200F-5006) BY THE DIRECTION OF FIELD TECH.  FINALLY RECEIVED MFG APPROVAL TO INSTALL A DIFFERENT MFR ENGINE DRIVEN FUEL PUMP O/H PN RG9080J8A/M WHICH FIXED ENGINE HARD STARTING AND ROUGH IDLE OPERATION.
